Classification of Exact Solutions for Some Nonlinear Partial Differential Equations with Generalized Evolution

Articles > Article · 2012

Authors: YUSUF PANDIR, YUSUF GÜREFE, UĞUR KADAK, Emine MISIRLI

Abstract and Applied Analysis, Journal Indexed in SCI Expanded, International, WoS, 2012, vol 2012, pp 1-16

DOI: 10.1155/2012/478531

Summary

We obtain the classification of exact solutions, including soliton, rational, and elliptic solutions, to the one‐dimensional general improved Camassa Holm KP equation and KdV equation by the complete discrimination system for polynomial method. In discussion, we propose a more general trial equation method for nonlinear partial differential equations with generalized evolution.

View details